# SDR DALA2018100505900

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0770181) DURING INSPECTION FOUND CORROSION IN TERMINAL FITTING LONGERON NR 22 LT SIDE AT W-2 AREA. TERMINAL FITTING LONGERON NR 22 LT SIDE WAS REPLACED PER SRM 51-40-02 PAR 4,7 AND DWG 147A0070 REV N.
